# SDR ASAA1148821

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 6546430130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FORE FLAP EXISTING REPAIR DELAMINATED.  REPAIRED DAMAGED AREA IAW B737 400 SRM 51-70-10 REPAIR 4.
